# SDR SWAA2023061960521

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 22,491 hours, 10,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT BAR LOOSE.<[01] ADJUSTED FWD L-1 DOOR; FORWARD BAR RETAINER CLIP; GIRT BAR NOW IS TIGHT AND SECURED.  REF AMM 25-66-01
